# SDR WTAA950162

- Difficulty date: April 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120090
- Engine: Pwa PW118
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu Shaft
- Part number: 7863904
- Condition: Loose
- Location: Lt Engine
- Part time: 4,461 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

SFO - DURING CLIMB-OUT THROUGH 10,000 FEET, POWER LEVER SPLIT REPORTED.  AT 14,00 FEET, LEFT POWER LEVER FAILED TO CONTROL ENGINE POWER.  CREW SECURED LEFT ENGINE AND RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE FOUND LEFT ENGINE HMU INPUT SHAFT NUT LOOSE.  RIGGED INPUT SHAFT, TIGHTENED AND SECURED INPUT SHAFT NUT.  POWER LEVER CONTROL NORMAL ON ENGINE GROUND RUN.  AIRCRAFT RETURNED TO SERVICE.  (X)
